[Acute nadoxolol poisoning. A multicentric study of 35 cases].

Abstract

Between 1976 and 1980, 35 cases of nadoxolol poisoning were collected from french antipoison centers. Acute intoxication was voluntary (50%) or accidental (50%). The ingested dose ranged between 0,25 and 22,5 g. Clinical symptoms appeared three hours after ingestion and consisted of cardio-vascular disorders which were present in 10 patients: bradycardia (7 cases), cardiogenic shock (6 cases), intraventricular block (5 cases), increase of P.R. interval (4 cases) and Q.T. interval (3 cases). The toxic dose in otherwise healthy adults was 5 g. The treatment consisted of gastric lavage and correction of cardiovascular disorders with sodium lactate (4 cases) or dopamine (1 case). All the patients recovered.

Cite this paper

@article{Jaeger1982AcuteNP, title={[Acute nadoxolol poisoning. A multicentric study of 35 cases].}, author={Albert Jaeger and Jacques Kopferschmitt and Philippe Sauder and A Benmatti and J. M. Mantz}, journal={Toxicological European research. Recherche européenne en toxicologie}, year={1982}, volume={4 3}, pages={163-6} }